A study on rectifying curves in the dual Lorentzian space
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 967-978
https://doi.org/10.4134/BKMS.2009.46.5.967
Printed September 1, 2009
Em\.{i}ne \"{O}zbey and Mehmet Oral
S\"{u}leyman Demirel University Graduate School of Natural and Sciences and S\"{u}leyman Demirel University Graduate School of Natural and Sciences
Abstract : In this work, we give some characterizations of rectifying curves in dual Lorentzian space. Also, we show that rectifying dual Lorentzian curves can be stated by the aid of dual unit spherical curves.
Keywords : dual Lorentzian space, rectifying dual Lorentzian curve, Frenet formulae, dual Darboux vector
MSC numbers : 53A05, 53A35, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd